Chantix was a wonder drug for me although I had some bad side effects. It seems everyone is a little different in how they react to the Chantix, so I would recommend calling your doctor if something is not "right" feeling or if you just want reassurance. I did not get woozy or have a sore throat, though I have read others who have. I had maybe 2 or 3 dizzy spells that lasted maybe 2 minutes. I did have a cough for a long time. Coughing up stuff from my lungs that has accumulated for years.
I overslept for the first time in about 25 years when I started taking the Chantix. But yet, I had more energy than I had in years.
I called my dr. twice when taking the Chantix. Once for severe acid reflux and another time because my blood pressure and heart rate was up a little. I called the dr once after stopping the Chantix. That was when I started having crying spells 2 or 3 times a day for a few weeks. The physical side effects were mostly while taking the Chantix, but the emotional/mental side effects happened after I finished the Chantix. Again, everyone is a little different, so keep an eye on yourself, have others keep an eye on you and call your doctor when in doubt.
I have been smoke free for 7 months now. It was my first time trying to quit, so Chantix was a wonder drug for me.